# SDR A6WA990004

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- Engine: Pwa PW119B
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 3039692
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, NR 1 ENGINE TORQUE DROPPED TO ZERO, ITT FELL 200 - 300 DEGREES, SHUT DOWN PER CHECKLIST.  AIR START ATTEMPTED.  NO GOOD.  NOTE:  AIRCRAFT FLT 7133 WAS EN ROUTE DEN/MTJ AND DIVERTED TO GUC.  FOUND PY LINE BROKEN.  REMOVED AND REPLACED PY LINE.  GROUND RAN AIRCRAFT.  OSP CHECK GOOD.  ALSO C/W P&W SB 21583.  (X)
